Journal article icon

Journal article

EXTENDING DERIVATIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2977/prims/1195181832

Authors


Journal:
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
Volume:
20
Issue:
1
Pages:
119-130
Publication date:
1984-01-01
DOI:
ISSN:
0034-5318
URN:
uuid:0c1981ad-c2f4-4502-a313-3bfdf25e4147
Source identifiers:
4163
Local pid:
pubs:4163

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP